# SDR AWXA0001249

- Difficulty date: January 19, 2001
- Submitted: January 19, 2001
- Operation: Air carrier
- Aircraft: N908AW
- Make and model: Boeing 757-2G7
- Aircraft serial: 24233
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Part number: 146N102115
- Condition: Cracked
- Location: Wing To Body
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT FUSELAGE UNDER WING TO BODY FAIRING FWD OF EMERGENCY EXIT HAS CRACKED ATTACH BRACKET.  FABBED REPAIR ANGLE; REMOVED DAMAGED ANGLE AND INSTALLED REPLACEMENT ATTACH ANGLE IAW SRM 51-40-02 AND 51-70-11.
